# SDR 07FDEA04953

- Difficulty date: November 28, 2007
- Submitted: November 28, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT BILGE AREA, STR 54L CORRODED BETWEEN FR 58 AND 59 ( X3143 TO X3196 ).   REMOVED COUPLING AND STRINGER. REMOVED ATTACH ANGLE.  FABBED STRINGER SECTION IAW SRM 53-10-14.  FABBED COUPLING IAW SRM 53-10-14.  ALODINED COUPLING AND STRINGER IAW SRM 53-21-10.  PRIMED AND PAINTED IAW SRM 51-23-10 INSTALLED COUPLING AND STRINGER IAW SRM 51-40-21.
